# SDR 03357689

- Difficulty date: December 23, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N689BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 2,336 hours, 1,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT FORWARD EXTERNAL EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS FOUND BURNT OUT AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
